# SDR AALA202411269600

- Difficulty date: November 25, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 32,980 hours, 13,543 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 JUMPSEAT FLASHLIGHTS INOP. CURRENTLY FLASHLIGHT IS IN COCKPIT. REMOVED AND REPLACED FLASHLIGHT BATTERY.
